Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Research Interests for Jianfeng Lu

Research Interests:

Mathematical analysis and algorithm development for problems from
computational physics, theoretical chemistry, materials science and others.

More specifically:
Electronic structure and many body problems;
Multiscale modeling and analysis; and
Rare events and sampling techniques.

Areas of Interest:

Applied Mathematics
Partial Differential Equations
Probability
Numerical Analysis
Scientific Computing

Recent Publications
  1. Lu, J; Steinerberger, S, Optimal Trapping for Brownian Motion: a Nonlinear Analogue of the Torsion Function, Potential Analysis, vol. 54 no. 4 (April, 2021), pp. 687-698 [doi[abs]
  2. Coffman, AJ; Lu, J; Subotnik, JE, A grid-free approach for simulating sweep and cyclic voltammetry., The Journal of Chemical Physics, vol. 154 no. 16 (April, 2021), pp. 161101 [doi[abs]
  3. Thicke, K; Watson, AB; Lu, J, Computing edge states without hard truncation, Siam Journal on Scientific Computing, vol. 43 no. 2 (March, 2021), pp. B323-B353 [doi[abs]
  4. Stubbs, KD; Watson, AB; Lu, J, Iterated projected position algorithm for constructing exponentially localized generalized Wannier functions for periodic and nonperiodic insulators in two dimensions and higher, Physical Review B, vol. 103 no. 7 (February, 2021) [doi[abs]
  5. Lu, J; Otto, F, Optimal Artificial Boundary Condition for Random Elliptic Media, Foundations of Computational Mathematics (January, 2021) [doi[abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320